GIOVANNI MANNO

Scarica il contatto come vcard Foto

Professore Associato (L.240)

Componente (Comitato paritetico per la didattica)

+39 0110907571 / 7571 (DISMA)

Pubblicazioni piĆ¹ recenti

Alekseevsky, D. V.; Gutt, J.; Manno, G.; Moreno, G. (2021)
A general method to construct invariant PDEs on homogeneous manifolds. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. ISSN 0219-1997 Download fulltext
Manno, Gianni; Vollmer, Andreas (2019)
(Super-)integrable systems associated to 2-dimensional projective connections with one projective symmetry. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 145. ISSN 0393-0440
Oliver, F.; Manno, G.; Vitolo, R. (2008)
DIFFERENTIAL EQUATIONS AND LIE SYMMETRIES. In: WASCOM 2007: 14th Conference on Waves and Stability in Continuous Media, pp. 459-468. ISBN: 978-981-277-234-3
Oliveri, F.; Manno, G.; Vitolo, R. (2007)
ON THE CORRESPONDENCE BETWEEN DIFFERENTIAL EQUATIONS AND SYMMETRY ALGEBRAS. In: SPT 2007, pp. 164-171. ISBN: 978-981-277-616-7
Manno, G.; Oliveri, F.; Vitolo, R. (2007)
LIE REMARKABLE PDEs. In: Asymptotic Methods in Nonlinear Wave Phenomena, pp. 119-131. ISBN: 978-981-270-782-6
Vedi tutte le pubblicazioni su Porto@Iris